MAUDE Adverse Event Report: BARD ACCESS SYSTEMS, INC. PORT ACCESS NEEDLE; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS, INC. PORT ACCESS NEEDLE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 0652034
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
When attempting to prime port needle, unable to push flush through the line as resistance was met.

Brand Name
PORT ACCESS NEEDLE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS, INC.
605 north 5600 west
salt lake city UT 84116
MDR Report Key19087214
Report Number19087214
Device Sequence Number12548014
Product Code FPA
UDI-Device Identifier00801741047763
UDI-Public(01)00801741047763
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/09/2024
Report Date (Section F) 01/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0652034
Device Catalogue Number0652034
Device Lot NumberASHQFC067
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/11/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/11/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age4 YR
Patient SexMale
Patient Weight15 KG
Date Report Sent to FDA01/09/2024